Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 47, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 10, 2017, 3:02 PM CDT for Fulton County, Peoria County, Illinois. It was in force for 43 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2017, 3:02 PM CDT (20:02 UTC)
- Expired
- Apr 10, 2017, 3:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 50.0 mph
Counties Fulton County, IL, Peoria County, IL
The radar
The Lincoln radar (KILX), 66 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 3:04 PM CDT | HAIL 1.75 | Canton, IL | |
| Apr 10, 3:06 PM CDT | HAIL 1 | Canton, IL | |
| Apr 10, 3:10 PM CDT | HAIL 0.75 | 3 Wnw Glasford, IL | |
| Apr 10, 3:10 PM CDT | HAIL 1.75 | 1 Ne Norris, IL | |
| Apr 10, 3:10 PM CDT | HAIL 2 | Canton, IL | |
| Apr 10, 3:20 PM CDT | HAIL 1.75 | 1 N Peoria Internationa, IL | |
| Apr 10, 3:30 PM CDT | HAIL 0.75 | Bartonville, IL | |
| Apr 10, 3:30 PM CDT | HAIL 1 | 1 E Peoria Internationa, IL | DELAYED REPORT. |
| Apr 10, 3:35 PM CDT | HAIL 1 | 1 E Peoria Internationa, IL | DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:48 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1373 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
852
WUUS53 KILX 102002
SVRILX
ILC057-143-102045-
/O.NEW.KILX.SV.W.0047.170410T2002Z-170410T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
302 PM CDT MON APR 10 2017
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Northeastern Fulton County in west central Illinois...
Southwestern Peoria County in central Illinois...
* Until 345 PM CDT
* At 302 PM CDT, a severe thunderstorm was located over Canton,
moving northeast at 45 mph.
HAZARD...Two inch hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Peoria, Canton, Bartonville, Creve Coeur, West Peoria, Farmington,
Bellevue, Hanna City, Glasford, Trivoli, Kickapoo, Norwood,
Kingston Mines, Mapleton, Norris, Smithville and Peoria
International Airport.
This includes the following highways...
Interstate 474 between mile markers 0 and 8.
Interstate 74 between mile markers 80 and 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4069 8959 4066 8962 4065 8961 4059 8966
4049 9011 4062 9017 4084 8970
TIME...MOT...LOC 2002Z 245DEG 39KT 4057 9004
HAIL...2.00IN
WIND...<50MPH
$$
371 follow-up statement
025
WWUS53 KILX 102023
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
323 PM CDT MON APR 10 2017
ILC057-143-102045-
/O.CON.KILX.SV.W.0047.000000T0000Z-170410T2045Z/
Fulton-Peoria-
323 PM CDT MON APR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN FULTON AND SOUTHWESTERN PEORIA COUNTIES...
At 323 PM CDT, a severe thunderstorm was located over Hanna City, or
9 miles southwest of Peoria, moving northeast at 45 mph.
HAZARD...Golf ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Peoria, Bartonville, Creve Coeur, West Peoria, Farmington, Bellevue,
Hanna City, Glasford, Trivoli, Kickapoo, Norwood, Kingston Mines,
Mapleton, Smithville and Peoria International Airport.
This includes the following highways...
Interstate 474 between mile markers 0 and 8.
Interstate 74 between mile markers 80 and 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4069 8959 4066 8962 4065 8961 4059 8966
4053 8992 4069 9002 4084 8970
TIME...MOT...LOC 2023Z 245DEG 39KT 4067 8976
HAIL...1.75IN
WIND...<50MPH
$$
37What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:59 PM CDT, 3 minutes earlier.
Area forecast discussion, Apr 10, 2:59 PM CDT, 3 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 259 PM CDT Mon Apr 10 2017 .SHORT TERM...(This evening through Tuesday) ISSUED AT 258 PM CDT Mon Apr 10 2017 A cold front was pushing into west-central Illinois at mid- afternoon. This front is expected to clear the forecast area to east around Midnight, taking the associated threat of showers and thunderstorms with it. There is a risk of a few severe storms at least into early evening with modest instability (CAPEs to around 2000 j/kg) and fairly strong shear (bulk shear around 50 kts). Primary threats remain large hail and damaging wind gusts. High pressure will start building into the area for Tuesday behind the front. Cooler conditions are expected, but temperatures will still be near normal for early-mid April. The drier air mass associated with the high will also return quiet weather to the area. && .LONG TERM...(Tuesday night through Monday) ISSUED AT 258 PM CDT Mon Apr 10 2017 Surface high pressure and weak upper-level ridging will be place across the forecast area into Wednesday night, providing continued quiet weather. Then, a weak, fast moving, short wave will bring the next chance for showers/storm to the area by Thursday. However, this will be a weakening wave and should not be a significant weather producer. Upper-level heights will build across the area to end the week, resulting in well above normal temperatures across the area by Friday and Saturday. However, as the heights build, a disturbance will cross the area from the southwest and push a warm front across the area. The passage of this front and the more unstable air in its wake supports a periodic risk of showers/storms through Saturday. A stronger wave will top/flatten the ridge Saturday night into Sunday, pushing a cold front through the area. The passage of this front should be accompanied by a more widespread risk of showers/storms, as well as heavier rainfall. Drier and somewhat cooler conditions return to the area behind the front. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1257 PM CDT Mon Apr 10 2017 VFR conditions should prevail across the central Illinois terminals for the bulk of the 18Z TAF valid time. However, brief periods of MVFR conditions are possible this afternoon into early evening as showers/storms ahead of an advancing cold front move through the area. Gusty southerly winds ahead of the front will diminish and trend west and eventually northwest behind the front. Wrap around MVFR CIGs are possible Tuesday morning, but confidence is too low to include at this time. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Bak LONG TERM...Bak AVIATION...Bak
Hazardous weather outlook, Apr 10, 11:40 AM CDT, 3 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1140 AM CDT Mon Apr 10 2017 ILZ040-047-049-050-111100- Cass-Morgan-Schuyler-Scott- 1140 AM CDT Mon Apr 10 2017 This Hazardous Weather Outlook is for portions of west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Minor to moderate flooding will continue along the Illinois River through this week. Scattered thunderstorms will occur across the area this afternoon. A few of the storms will be capable of producing strong wind gusts along with hail around nickel size. These will mainly be during the early afternoon hours, until a cold front pushes across the area. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... The next chance for thunderstorms will be late Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from around midday through early afternoon. ILZ027>031-036-037-041-111100- Fulton-Knox-Marshall-Mason-Peoria-Stark-Tazewell-Woodford- 1140 AM CDT Mon Apr 10 2017 This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms will occur through the afternoon, as a cold front slowly tracks across the region. There is a slight risk of severe thunderstorms, with damaging winds and large hail the main threats. The threat of storms should move east of the area by 5 pm. Minor to moderate flooding will continue along the Illinois River through this week. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... The next chance for thunderstorms will be late Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through 5 pm. ILZ038-042>046-048-053-111100- Champaign-De Witt-Logan-Macon-McLean-Menard-Piatt-Vermilion- 1140 AM CDT Mon Apr 10 2017 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms will continue through the afternoon hours, lingering until near sunset close to the Indiana border. There is a slight risk of these storms becoming severe, with damaging winds and large hail the primary threats. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... The next chance for thunderstorms will be on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening, mainly before 7 pm. ILZ051-052-054>057-061-111100- Christian-Coles-Douglas-Edgar-Moultrie-Sangamon-Shelby- 1140 AM CDT Mon Apr 10 2017 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Additional thunderstorms are expected across the area through the afternoon, lingering over eastern Illinois into early evening. A few of the storms will be capable of producing strong wind gusts and hail. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... The next chance for thunderstorms will be on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through early evening, most likely through 6 pm. ILZ062-063-066>068-071>073-111100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 1140 AM CDT Mon Apr 10 2017 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... A cold front is expected to push across the area this evening, bringing the threat for scattered thunderstorms to southeast Illinois. A few of the storms will be capable of producing strong wind gusts and hail later this afternoon into the evening hours. Minor flooding is expected to continue along the Little Wabash River through tonight, and along the Wabash River into next week. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... The next chance for thunderstorms will be on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon into early this evening. Current indications suggest the primary time frame would be from 4 pm until 10 pm this evening. Geelhart
In the hours before
Special weather statement, Apr 10, 11:31 AM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1131 AM CDT MON APR 10 2017
ILZ046-055-057-101715-
Douglas-Vermilion-Edgar-
1131 AM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EDGAR...SOUTHERN
VERMILION AND EASTERN DOUGLAS COUNTIES UNTIL 1215 PM CDT...
At 1130 AM CDT, Doppler radar was tracking a strong thunderstorm near
Newman, or 13 miles east of Tuscola, moving northeast at 65 mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Georgetown, Westville, Chrisman, Ridge Farm, Newman, Sidell, Belgium,
Hume, Brocton, Hindsboro, Edgar, Indianola, Murdock, Metcalf, Palermo
and Scottland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.
&&
LAT...LON 3967 8797 3969 8797 3968 8806 3966 8806
3965 8810 3975 8820 3988 8797 3988 8794
3990 8794 4012 8753 3973 8753
TIME...MOT...LOC 1630Z 239DEG 54KT 3975 8804
GeelhartSpecial weather statement, Apr 10, 1:51 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Lincoln IL
151 PM CDT MON APR 10 2017
ILZ061-062-066-101915-
Effingham-Shelby-Cumberland-
151 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHELBY...
NORTHWESTERN CUMBERLAND AND NORTHWESTERN EFFINGHAM COUNTIES UNTIL 215
PM CDT...
At 150 PM CDT, Doppler radar was tracking a strong thunderstorm over
Shumway, or 9 miles northwest of Effingham, moving northeast at 55
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Neoga, Stewardson, Beecher City, Shumway, Moccasin, Strasburg, Sigel,
Trowbridge and Mode.
This includes Interstate 57 between mile markers 167 and 179.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.
&&
LAT...LON 3911 8874 3918 8881 3922 8880 3945 8852
3941 8846 3938 8847 3937 8843 3927 8830
TIME...MOT...LOC 1850Z 240DEG 49KT 3922 8867
GeelhartSpecial weather statement, Apr 10, 2:16 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Lincoln IL
216 PM CDT MON APR 10 2017
ILZ027-036-037-101945-
Tazewell-Knox-Fulton-
216 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR FULTON...SOUTHEASTERN KNOX AND
WEST CENTRAL TAZEWELL COUNTIES UNTIL 245 PM CDT...
At 216 PM CDT, Doppler radar was tracking strong thunderstorms 7
miles east of Prairie City, or 14 miles west of Canton, moving
northeast at 55 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Canton, Farmington, Cuba, Avon, Yates City, St. David, Williamsfield,
Fairview, London Mills, Maquon, Dunfermline, Smithfield, Bryant,
Norris, Banner, St. Augustine, Marietta, Ellisville, Fiatt and Middle
Grove.
This includes Interstate 74 between mile markers 63 and 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 1000 PM CDT for
central and west central Illinois.
LAT...LON 4063 8999 4062 8988 4051 8987 4055 8978
4055 8973 4051 8970 4039 9045 4071 9044
4093 8999
TIME...MOT...LOC 1916Z 242DEG 50KT 4058 9032
37Special weather statement, Apr 10, 2:18 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Lincoln IL
218 PM CDT MON APR 10 2017
ILZ066-067-071-101945-
Clay-Jasper-Effingham-
218 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JASPER...NORTHERN CLAY
AND EFFINGHAM COUNTIES UNTIL 245 PM CDT...
At 217 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Teutopolis to near Kinmundy. Movement was east
at 55 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Effingham, Altamont, Teutopolis, Louisville, Watson, Dieterich,
Edgewood, Bible Grove, Montrose, Wheeler, Iola, Sailor Springs,
Ingraham, Bogota, Moccasin, Mason, Oskaloosa, Heartville, Lake Sara
and Gila.
This includes the following highways...
Interstate 57 between mile markers 142 and 165.
Interstate 70 between mile markers 79 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.
&&
LAT...LON 3891 8870 3891 8881 3918 8880 3917 8816
3873 8830 3873 8870
TIME...MOT...LOC 1917Z 268DEG 50KT 3911 8849 3876 8871
GeelhartSpecial weather statement, Apr 10, 2:38 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Lincoln IL
238 PM CDT MON APR 10 2017
ILZ047-049-050-102015-
Scott-Morgan-Cass-
238 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SCOTT...SOUTHWESTERN
CASS AND NORTHWESTERN MORGAN COUNTIES UNTIL 315 PM CDT...
At 238 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bluffs, or 9 miles northwest of Winchester, moving northeast at 45
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Jacksonville, Meredosia, Bluffs, Chapin, Arenzville, Naples, Exeter,
South Jacksonville, Concord, Valley City, Merritt, Oxville and
Jacksonville Municipal Airport.
This includes Interstate 72 between mile markers 43 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 1000 PM CDT for
west central Illinois.
LAT...LON 3974 9062 3981 9059 3983 9057 3987 9058
3999 9033 3972 9017 3967 9062 3971 9065
TIME...MOT...LOC 1938Z 243DEG 38KT 3976 9054
37Local storm report, Apr 10, 3:01 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 2 N CUBA 40.52N 90.19W
04/10/2017 M1.00 INCH FULTON IL TRAINED SPOTTER
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 4:17 AM CDT | Special Weather Statement | ILX | Knox | 43 min |
| Apr 10, 4:47 AM CDT | Special Weather Statement | ILX | Fulton | 43 min |
| Apr 10, 4:56 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Mason, Peoria | 49 min |
| Apr 10, 5:08 AM CDT | Special Weather Statement | ILX | Marshall | 52 min |
| Apr 10, 5:30 AM CDT | Special Weather Statement | ILX | Cass | 45 min |
| Apr 10, 5:50 AM CDT | Special Weather Statement | ILX | Morgan, Scott | 40 min |
| Apr 10, 7:37 AM CDT | Special Weather Statement | ILX | Champaign, Vermilion | 38 min |
| Apr 10, 7:40 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 32 min |
| Apr 10, 11:31 AM CDT | Special Weather Statement | ILX | Edgar | 44 min |
| Apr 10, 11:57 AM CDT | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 18 min |
| Apr 10, 1:51 PM CDT | Special Weather Statement | ILX | Shelby | 24 min |
| Apr 10, 2:16 PM CDT | Special Weather Statement | ILX | Fulton | 29 min |
| Apr 10, 2:18 PM CDT | Special Weather Statement | ILX | Clay, Effingham | 27 min |
| Apr 10, 2:25 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 50 min |
| Apr 10, 2:28 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper | 32 min |
| Apr 10, 2:38 PM CDT | Special Weather Statement | ILX | Morgan | 37 min |
| Apr 10, 2:48 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 27 min |
| Apr 10, 3:09 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 51 min |
| Apr 10, 3:19 PM CDT | Special Weather Statement | ILX | Menard | 41 min |
| Apr 10, 3:37 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 11 min |
| Apr 10, 3:45 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 45 min |
| Apr 10, 3:55 PM CDT | Special Weather Statement | ILX | Sangamon | 35 min |
| Apr 10, 4:09 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 16 min |
| Apr 10, 4:52 PM CDT | Special Weather Statement | ILX | Sangamon | 38 min |
| Apr 10, 5:25 PM CDT | Special Weather Statement | ILX | Macon | 35 min |
| Apr 10, 6:37 PM CDT | Special Weather Statement | ILX | Christian | 23 min |
| Apr 10, 6:54 PM CDT | Special Weather Statement | ILX | Christian, Shelby | 21 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.